MathSciNet Relay Station
MathSciNet bibliographic data
MR1481909 (99c:15031) 15A42 (15A18 15A23)
Reams, Robert An inequality for nonnegative matrices and the inverse eigenvalue problem. Linear and Multilinear Algebra 41 (1996), no. 4, 367–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement